On the statistical and transport properties of a non-dissipative Fermi-Ulam model

TitleOn the statistical and transport properties of a non-dissipative Fermi-Ulam model
Publication TypeJournal Article
Year of Publication2015
AuthorsLivorati, ALP, Dettmann, CP, Caldas, IL, Leonel, ED
JournalChaos: An Interdisciplinary Journal of Nonlinear Science
Volume25
Ocorrência10
Pagination103107
Date PublishedJan-10-2015
ISSN1054-1500
URLhttp://aip.scitation.org/doi/10.1063/1.4930843http://aip.scitation.org/doi/pdf/10.1063/1.4930843
DOI10.1063/1.4930843
Short TitleChaos
Paper File